Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: The Reason of Rules. Constitutional Political Economy by G. Brennan, J. M. Buchanan
Review by: R. Windisch
Journal of Economics
Vol. 49, No. 1 (1989), pp. 100-102
Published by: Springer
Stable URL: http://www.jstor.org/stable/41795226
Page Count: 3
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available

Page Thumbnails

  • Thumbnail: Page 
100
    100
  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102